HERE I GO AGAIN

Discussion in 'Fibromyalgia Main Forum' started by momof27, Nov 25, 2008.

  1. momof27

    momof27 New Member

    MY MUSCLES FEEL LIKE SOMEONE IS TEARING THEM OFF THE BONE , I CAN'T TOUCH ANY OF MY BONES, AS IF THEY HAVE BEEN HIT HARD. I HAVE HAD THIS FOR SO LONG BUT NOT TO THIS DEGREE, WHAT DO YOU DO OR IS THERE NOTHING WE CAN DO???
  2. Have you talked to your doctor about this before?

    Have you been put on any medications, or ever been in physical therapy (I have 3 times, - insurance always decides that, I've had enough visits, regardless of progress -GRRR!!!)

    In my legs, we found out, that my "IT bands," are *attached* to my BONES.

    My legs, *constantly* felt like there were 'bands' being absolutely pulled beyond their compacity, that is how I explained it to my neuro, at times, and my legs were (and still are, nearly as hard, as *concrete*)

    I'd been put on every kind of medication, and tried zanaflex, flexeril, etc.. to NO avail...

    I'm now on the maximum recommended oral dosage of a med called Baclofen, (80mgs daily, 20mgs four times a day) and the medication alone, completely stopped that horrible pulling/burning pain in my upper legs,

    It's a med often prescribed for people who suffer from 'spasticity' in Multiple Sclerosis, but, it's not exclusively for MS.

    The only 'problems' listed, mostly for it, is that people with MS, sometimes *need* spasticity - TO A DEGREE - to help them *stand* so if they are on too *high* a dose of it, it can actually cause them to fall more, etc... that has not been the case for me, though, my legs are still very stiff, but, no more constant pain/pulling/ burning.

    The other thing mentioned, is Baclofen can raise blood sugar, so, if you have any problems with it, you should keep an eye on it. I've not had too many problems with that, though, and have a big family history of diabetes, and I have PCOS & Endometriosis, which, along with long term steroid use in the past, had caused me high blood sugar..

    Also a bonus, is, my neuro has *always* written my scripts for the name brand, ("dispense as written, rather than the side that says "may substitute) baclofen's generic is "Lioresol" I believe, but, at CVS here, *240* pills, of 10mg BACLOFEN, costs me $25.00..

    It's something you might want to mention to your doctor, certainly worth a try.

    I know I used to just HATE, and feel like it was a cruel* joke, that I would have allergy attacks, reach down & scratch my leg, (even ever so lightly), and- omg, it truly did feel, as if I had DUG my fingers through the muscle, right down to the bone. Agony, for sure.

    Best wishes,

    Laura